# SDR EGRA9559

- Difficulty date: April 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911CH
- Make and model: Bolkms BK117B1
- Aircraft serial: 7223
- System (JASC): 2910 · Hydraulic System, Main
- Part: Module
- Part number: 11745020
- Condition: Malfunction
- Location: Hyd
- Part time: 1,156 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT PROBELMS RELATED TO THE HYDRAULIC MODULE. REMOVED AND REPLACED HYDRAULIC MODULE
